# SDR USAA2012092800009

- Difficulty date: September 24, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 58,309 hours, 38,362 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - CRACK IN RIGHT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 124.8 APPROX 1 INCH FORWARD OF REAR SPAR.  REPAIRED RIGHT HORIZONTAL STABILIZER LOWER SKIN IAW TYPICAL REPAIR TR 737 737-5510-10-0291 PART B.
